MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0055
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Pain (1994); No Code Available (3191)
Date of Event 06/24/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that revision operative notes (b)(6) 2013 indicate the patient received a right total knee revision due to loose and painful right total knee.Upon entering the joint, metal stained fluid was encountered, synovium showed severe metal staining.Scar tissue was debrided.The tibial insert was noted to have slight wear.The tibial and femoral components were stated to be loose, interface not provided.The patella was also noted to have minimal wear, it was not revised.The surgery was completed without indication of complication by the surgeon.Products implanted at this revision are located on page 13-15.Doi: (b)(6) 2004 dor: (b)(6) 2013 right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This product was reported in error since mrn was found to be a duplicate report of mrn 1818910-2013-212954.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10542289
Report Number1818910-2020-20277
Device Sequence Number2954530
Product Code JWH
UDI-Device Identifier10603295232407
UDI-Public10603295232407
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0055
Device Catalogue Number960055
Device Lot Number3140055K
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.* TIB STM EXT 4/5/6 30MM.; PFC SIGMA FEM POST AUG SZ5 4MM.; PFC SIGMA FEM POST AUG SZ5 4MM.; PFC SIGMA MOD TIB TRAY CEM SZ4.; PFC SIGMA STAB INS SZ4 12.5MM.; PFC*SIGMA C/S NPOR FEM RT SZ 5.; PFC*SIGMA/OV/DOME PAT 3PEG,41.; PFCSIGMA FEMCEMSTEM15X90MM7DEG.; RADIOPAQUE BONE CEMENT (STYRKER).; RADIOPAQUE BONE CEMENT (STYRKER).; RADIOPAQUE BONE CEMENT (STYRKER).
Outcome Attributed to Adverse Event Required Intervention;